Fraction-free inversion of a Toeplitz matrix

Yuval Bistritz, Yaron Segalov

Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

Abstract

The paper considers Levinson algorithms for Hermitian and non-Hermitian Toeplitz matrices that for integer matrices remain fraction-free (FF). A recently introduced FF algorithm is extended from Hermitian to non-symmetric Toeplitz matrices. An alternative proof for the integer-preservation property is obtained by linking the elements of the solution vectors to minors of the Toeplitz matrix. These links are also used to prove that the length of integers grows at a very restrained rate, a property that implies that the algorithms are very efficient integer algorithms.

Original languageEnglish
Title of host publicationISCAS 2010 - 2010 IEEE International Symposium on Circuits and Systems
Subtitle of host publicationNano-Bio Circuit Fabrics and Systems
Pages449-452
Number of pages4
DOIs
StatePublished - 2010
Event2010 IEEE International Symposium on Circuits and Systems: Nano-Bio Circuit Fabrics and Systems, ISCAS 2010 - Paris, France
Duration: 30 May 20102 Jun 2010

Publication series

NameISCAS 2010 - 2010 IEEE International Symposium on Circuits and Systems: Nano-Bio Circuit Fabrics and Systems

Conference

Conference2010 IEEE International Symposium on Circuits and Systems: Nano-Bio Circuit Fabrics and Systems, ISCAS 2010
Country/TerritoryFrance
CityParis
Period30/05/102/06/10

Cite this